# SDR USAA2009111393101

- Difficulty date: November 3, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN BEAR STRAP AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT BS 304, WL 234.  REPAIRED BEAR STRAP AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT BS 304, WL 234 IAW EA 01500.
